On the growth of eigenvalues of a linear integral equation
Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1022-1025
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_5_a4,
author = {M. H. Zakhar-Itkin},
title = {On the growth of eigenvalues of a linear integral equation},
journal = {Doklady Akademii Nauk},
pages = {1022--1025},
year = {1964},
volume = {158},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a4/}
}
M. H. Zakhar-Itkin. On the growth of eigenvalues of a linear integral equation. Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1022-1025. http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a4/